Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Immediate Crash on Antidepressant?

Posted by JohnL on June 16, 1999, at 4:51:47

I was excited to get Moclobemide, an MAOI, from Canada, after many trials of other antidepressants. Starting dose is 300mg, but doc said to start at 75mg first day. I would rate myself as a 3 or 4 on a 1-10 scale, but hours after my first dose I plunged to a 1. Despair, suicidal, crying, terrified, withdrawn, profoundly depressed. I also experienced this same reaction on Serzone, and again on Effexor, but not the SSRIs. Gutting it out on previous meds, thinking they just needed more time to work, just got worse and worse. A quick round-trip to hell and back. I'm just curious:

1) Has anyone else experienced this type of immediate crash?

2) Any theories as to why it occurs?

Thank you. JohnL




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:7447